# SDR AALA20090912LAS02

- Difficulty date: September 12, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N556AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53086
- Aircraft time: 54,403 hours, 27,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Part serial: 18706
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS REMAIN ON AT ALL TIMES FROM ROW 21 TO BACK OF AIRCRAFT.  REPLACED OVERHEAD BATTERY AT POSITION NUMBER 4.  SYSTEM GROUND CHECKED NORMAL OPERATION.
